# SDR ALG2001F00002

- Difficulty date: May 18, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040035101
- Part serial: A363
- Condition: Cracked
- Location: Transmission
- Part time: 3,695 hours
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL.  BEVEL GEAR CRACKED FROM BOLT HOLE.
